# SDR TRAX200700172

- Difficulty date: February 4, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 12,069 hours, 10,284 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP HALF SPEED FOLLOWED BY FLAP FAIL.  EMERGENCY DECLARED.  FLT 4879 CX.  REMOVED AND REPLACED PDU IAW  AMM OPS CHECK GOOD.
